# SDR IPXA2015102795238

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 106,518 hours, 18,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3808745
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM HAS CORROSION ON UPPER CAP BS 1740, LBL 23.0 TEMPORARY REPAIR IAW EO B747-5310-59073-A. PERMANENT REPAIR WITHIN 250 FLIGHT CYCLES.
